I am on 900 mg. of lithium. and was upped only 2 weeks ago. I seem to be feeling very anxious lately and my doc. wants to only see me once a month and says he likes to take these things slow. the problem with slow is I feel crazy now!! I don't know what to do should I deal with it or should I find a doc. that will work with me and my meds. better? I also just found out that my son had bp. he is 12 and I have yet to hear from this doc. to make an appointment for him and I have been leaving messages since mon. I don't know what to do I want to go else where but am not sure that would be the best thing. HELP!!!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...